# SDR EISA98250

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47146
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1133169
- Condition: Low
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE PRESSURE BELOW LIMITS.  GENERATED FROM MAINTENANCE REPORT.  REPLACED GALLEY DOOR SLIDE PER MM 25-62-0.  (M)
